# SDR 97ZZZM23

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 42839KS145
- Condition: Shorted
- Location: Firewall
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FIRE WARNING CAME ON INTERMITTENTLY ON LANDING.  FOUND DEFECTIVE CANNON PLUG, MANUFACTURERS PART NR 42839 KS 14S-5SX SHORTED.
